# SDR QXEA2022011400025

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 31,653 hours, 33,865 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS ADVISE WET FLOORING IN FRONT OF 1B PEELING UP CAUSING A TRIPPING HAZARD. REMOVED FROM SERVICE. RE SECURED FLOOR AND CARPET AS NECESSARY. NO FURTHER DEFECTS NOTED. FRONT OF FWD GALLEY. RETURNED TO SERVICE.
